# SDR FDEA202110172555

- Difficulty date: October 17, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 85,134 hours, 16,339 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB292014
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT SUPPORT FORMER FOUND CRACKED   AT STATION XOS 1025. RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT CRACKED FORMER AT STATION XOS   1025 REMOVED AND REPLACED AS PER SRM 51-31-01-OG . FORMER FABRICATED AS PER   DOUGLAS DRAWING ARB 2920 REVISION BB. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
